# SDR SWAA2012041303116

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 22,985 hours, 22,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 3957313509
- Condition: Broken
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH BRACKET BROKEN.  REMOVED AND REPLACED RETAINER PER MM.
